| Catalog Number |
DWJ013 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Subject: (b)(6).Shoulder id study.The patient called the (b)(6) in (b)(6), (b)(6) 2025 to report he "accidentally picked up a gallon container and held it for about 2 minutes." he reported increasing pain in his left shoulder with movement.He said he felt as if he was "back to square 1" as prior to the shoulder surgery.The surgeon ordered x-rays (b)(6) 2025 and determined they "looked good" and she advised the patient to rest the shoulder.
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number were not communicated.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
Subject: (b)(6) shoulder id study.The patient called the (b)(6) clinic in (b)(6) 2025 to report he "accidentally picked up a gallon container and held it for about 2 minutes." he reported increasing pain in his left shoulder with movement.He said he felt as if he was "back to square 1" as prior to the shoulder surgery.The surgeon ordered x-rays (b)(6) 2025 and determined they "looked good" and she advised the patient to rest the shoulder.